Get your health question answered instantly from our pool of 18000+ doctors from over 80 specialties
120 Doctors Online

By proceeding, I accept the Terms and Conditions

Dr. Andrew Rynne
MD
Dr. Andrew Rynne

Family Physician

Exp 50 years

HCM Blog Instant Access to Doctors
HCM BlogQuestions Answered
HCM Blog Satisfaction
Doctors waiting to answer your question
Dr. Dorina Gurabardhi
MD
Dr. Dorina Gurabardhi

General & Family Physician

Exp 6 years

Dr. Suresh Heijebu
MD
Dr. Suresh Heijebu

General & Family Physician

Exp 9 years

Dr. Vaishalee Punj
MD
Dr. Vaishalee Punj

General & Family Physician

Exp 16 years

Dr.Raju
MD
Dr.Raju

General & Family Physician

Exp 11 years

Dr. Kiran Kumar
MD
Dr. Kiran Kumar

General & Family Physician

Exp 11 years

Dr. Arun Prasad
MD
Dr. Arun Prasad

General Surgeon

Exp 35 years

Dizzy nausea after pepto bismol

Premium Questions

Dr. Monika Dede MD

I had a question regarding the pep treatment. I was given pep trivicay and truvalta yesterday 72 hours after my potential exposure. I was not aware of not being able to take pepto bismol with the drugs... View answer

Answered by : Dr. Monika Dede ( Infectious Diseases Specialist)
Dr. Klerida Shehu MD

Hi, Im a male,18 years old and I have been feeling something weird around my anus. Ive had digestion problems since I was in middle school reliying on pepto bismol . I stopped using it after my ... View answer

Answered by : Dr. Klerida Shehu ( Gastroenterologist)
Dr.  Hari Charan Perigela MD

at night, which had rarely happened before...REALLY getting tired of the nausea . Would Pepto Bismol help ...Chronic nausea x 8 months mostly 1-2 hrs. after meals. Was on several PPIs... View answer

Answered by : Dr. Hari Charan Perigela ( General Surgeon)
Dr. Jasvinder Singh MD

not noticed any cramping today. Dark black / XXXXXXX normally formed stools today ( I did take pepto bismol ... the xyphoid. zero nausea or fever at this point. diarrhea , but not obviously tied... View answer

Answered by : Dr. Jasvinder Singh ( Internal Medicine Specialist)
Dr.   Ivan R. Rommstein MD

I am taking tramadol and sulfa antibiotic for bladder infection can I take peptobismal for nausea and Tylenol for fever too? ... View answer

Answered by : Dr. Ivan R. Rommstein ( General Surgeon)

Public Forum Discussions

Dr.   Ashish Verma MD

my husband has just been diagnosed with a hiatal hernia. After eating holiday foods yesterday he has had abdominal pain and nausea all day today. He takes omeprazole. Will Pepto bismol give him... View answer

Answered by : Dr. Ashish Verma ( General Surgeon)
Dr. Balshree Sharma MD

I had an upset stomach on Friday and took one dose of Pepto Bismol mid afternoon. I have not taken ... the restroom. I read that it s normal for Pepto to cause black stool but I m wondering if it still... View answer

Answered by : Dr. Balshree Sharma ( Dentist)
Dr.  Shinas Hussain MD

Hi! I’m taking Nitrofurantoin for UTI. Is it safe to take Pepto Bismol for diarrhea and nausea ... it after a meal, but am still feeling sick for hours after taking it. ... View answer

Answered by : Dr. Shinas Hussain ( General & Family Physician)
Dr. Richard Permutt MD

I had burning in my stomache for two days with nausea and took ibuprophen for a severe headache. Was told to take pepto bismol for the acid. A day later after three doses of pepto my... View answer

Answered by : Dr. Richard Permutt ( Gastroenterologist)
Dr.    Mohammed Taher Ali MD

I am on warfarin & have had severe dirarhea for days. Took pepto bishop for the nausea, stomach cramping, & distress. My INR was 6.2 today. Which caused the elevated INR, the watery stools ... View answer

Answered by : Dr. Mohammed Taher Ali ( General & Family Physician)

Mobile Questions and Answers

Dr.  Michelle Gibson James MD

Hi, thanks for using healthcare magic Yes they can be used together. There are no known interactions between these agents. I hope this helps

Dr. Prakash H Muddegowda MD

Hi, Both are different medications. Pepto-bismol can impact absorption of amoxycillin. So, prefer to take amoxycillin before pepto bismol. take care.

Dr.    Dariush Saghafi MD

Obviously, people take expired medications and nothing seems to happen. You can ask your pharmacist about Pepto Bismol since it's OTC. But as a PHYSICIAN I would be likely considered on the verge of ethical...